# SDR ZZDA2010091

- Difficulty date: February 11, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT EXTERIOR WING TO BODY SUPPORT STRAPS, STA 851 TO 918, CORROSION.  ACCOMPLISHED EXTERIOR WING TO BODY SUPPORT STRAPS REPLACEMENT.
